Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Delayed period cycle. On Deviry medication. Negative pregnancy tests. Causes for delay?

Hi, I have a period cycle of around 35 days. But I haven t got my period for the past 55 days. The last period was on 18th of May. I had the pregnency test two times once on 2nd July and 14th July and both showed up as negative. I have started taking Deviry 10mg, since 6th July to 10th July, a total of 5 tablets. Till now i didn t have my periods. Please do suggest.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
it takes about 7 days for periods to commence after stoppage of deviry so wait for the time.
in case you still dont get them then get a transvaginal ultrasonography done and visit your gynecologist with reports
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor